Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Leg badly bruised, knee swelling after a fall, tightness around knee, no relief with medicines. Suggestion?

I had a fall on 6th July out on the pavement. My right leg was badly bruised and knee swollen. Left ankle was sprained badly. brusies faded but swelling has been difficult to shift on the right knee and feet continue to swell. the leg is very tight round the knee and ankle and quite uncomfortable. I did take pain killers at the time and then took the strongest over the counter anti inflammatory available but it did not seem to have any effect
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  614
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The persistent swelling in the knee and around the ankle could be due to a persistent soft tissue injury or a vascular compromise like deep vein thrombosis. A physical examination is necessary for proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor